# SDR SIMA20140305012

- Difficulty date: March 5, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,304 hours, 19,878 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP0070
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING & CLEARING ROV ON HIGH SPEED GOT EICAS MASTER CAUTION NOSE WHEEL STEERING INOPERATIVE.  TRIED TO RECONNECT, UNABLE MULTIPLE REPEAT WRITE UPS, SEE YESTERDAY PG 3541519 NOTIFIED DISPATCH, MOC, OPERATIONS TUGGED INTO GATE.  R & R LT NOSE WHEEL PROXIMITY SENSOR HARNESS IAW AMM 32-61-05, OPERATIONS CHECK FAILED NEXT ITEM THIS LOG PG.
